# SDR 8012007001

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MS21064L489
- Part serial: NA
- Condition: Cracked
- Location: Bs 1690-1696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "B" CHECK IN FT LAUDERDALE FL, THE FOLLOWING DISCREPANCIES WERE NOTED; A .500 CRACK WAS FOUND ON THE RT O/B SEAT TRACK AT FUSE STA 1690.  PER DOUGLAS AIRCRAFT SRM, 53-2-3 THE FOLLOWING REPAIR WAS PERFORMED, REMOVED SEAT TRACK FROM STA 1690 TO 1696.  INSTALLED NEW SECTION OF SEAT TRACK P/N 7452952-7 BATCH NR 228475 ALODINE AND PRIMED IAW, DMM 51-10-4.  INSTALLED REPAIR PARTS IAW DOUGLAS SRM 53-2-3, NO OTHER INSPECTIONS REQUIRED.
